MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Degraded (1153); Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 27th november 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, table top dropped at the beginning of the surgery.The movement was involuntary and rapid, however, the patient's position did not need to be changed.The 5/3 valve was found to be defective.We decided to report the issue, namely the interruption of surgery, which depending on patient conditions could lead to serious injury in case of event reoccurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, table top dropped at the beginning of the surgery.The movement was involuntary and rapid, however, the patient's position did not need to be changed.The 5/3 valve was found to be defective.The incident was initially assessed as reportable due to the interruption of surgery.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: (b)(4) (report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the valve.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 medical device ¿ problem code, h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 27th november 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, table top dropped at the beginning of the surgery.The movement was involuntary and rapid, however, the patient's position did not need to be changed.The 5/3 valve was found to be defective.We decided to report the issue, namely the interruption of surgery, which depending on patient conditions could lead to serious injury in case of event reoccurrence.Corrected b5 describe event or problem: on 27th november 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, table top dropped at the beginning of the surgery.The movement was involuntary and rapid, however, the patient's position did not need to be changed.The 5/3 valve was found to be defective.The incident was initially assessed as reportable due to the interruption of surgery.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: ot810789 (report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table previous d4 catalog #: 118001b2.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 10/01/2016.Corrected h4 device manufacture date: 10/11/2016.Previous h6 medical device ¿ problem code: mechanical problem|unintended movement||3026.Corrected h6 medical device ¿ problem code: material integrity problem|degraded||1153.Use of device problem|||1670.Previous h6 health effect ¿ impact codes: no health consequences or impact|||2199.Corrected h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||4632.
 
Event or Problem Description
On 27th november 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, table top dropped at the beginning of the surgery.The movement was involuntary and rapid, however, the patient's position did not need to be changed.The 5/3 valve was found to be defective.The incident was initially assessed as reportable due to the interruption of surgery.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: (b)(4) (report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18333933
Report Number8010652-2023-00139
Device Sequence Number20936438
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown